Products
Sort by: Product Price Default
Calpol Six Plus Fastmelts
Pain & fever relief. Colour and sugar free. Strawberry flavour. Contains 250mg paracetamol.
Size:  24 fastmelts
Our price: 4.40   ( including VAT 20.00% )

Market price: 4.89 save 10%
View details

Numark paracetamol 500mg tablets
Easy to swallow.
Size:  32 tablets
Our price: 0.65   ( including VAT 20.00% )

Market price: 0.66 save 2%
View details

Numark Paracetamol Suspension 120mg/5ml
For babies & Children. Sugar free. Cherry Flavour. Gentle on the Stomach. Easy to pour.
Size:  200ml
Our price: 2.50   ( including VAT 20.00% )

View details

Numark Paracetamol suspension 250mg/5ml
For Children over 6 Years and Adults, Sugar free, orange flavour, gentle on the stomach, easy to pour.
Size:  200ml
Our price: 2.29   ( including VAT 20.00% )

Market price: 2.54 save 10%
View details

Cart Head
cart

01472826427
 NHS
bronnley
image